Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Training in 90 degree weather, dehydration, weakness, migraine headache. Normal?

I am a police/SWAT officer. We were training outside for three days in 90+degree weather. On the second day, I got dehydrated (weak, elevated blood pressure , fulness in head). The EMT checked me out. I got into AC and drank water and gatorade. Took the next day off...rested, hydrated. Fouth day of training, only a half day, 90+degrees again in full gear. Felt good, hydrated before training and continued while training and when I got home. Did experience a migraine headache . Today, my arms are weak (at the shoulders and biceps ) feel weak. Is that normal?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. weakness can be due to extra sweating leading to loss of electrolytes like potassium and sodium mainly. That takes time to recover, as such. your profession will lead you to times like these. So, jeep yourself hydrated.. lemonade ( punch of salt plus water) can help. take care
Answered: Sat, 14 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor